# SDR A6WA200740389

- Difficulty date: July 7, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 16,195 hours, 14,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 527
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL (PN 601R75262-159) IN LT MLG WHEEL WELL CRACKED.  (K)  MAINTENANCE REMOVED CRACKED BRACKET AND INSTALLED A NEW BRACKET, P/N 601R75262-159 IAW CRJ SRM 51-42-06.  (M)
